American Journal of Applied Sciences

DEFORMATION RETRACTS OF THE REISSNER-NORDSTROM SPACETIME AND ITS FOLDINGS

A. E. El-Ahmady and A. Al-Rdade

DOI : 10.3844/ajassp.2013.740.745

American Journal of Applied Sciences

Volume 10, Issue 7

Pages 740-745

Abstract

Our aim in the present article is to introduce and study the relation between the deformation retract of the Reissner-Nordstrom spacetime N4 and the deformation retract of the tangent space Tp (N4). Also, this relation discussed after and before the isometric and topological folding of N4 into itself. New types of conditional folding are presented. Some commutative diagrams are obtained.

Copyright

© 2013 A. E. El-Ahmady and A. Al-Rdade. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.